# SDR YENA202001228036

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 65,559 hours, 23,554 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Part serial: 362035
- Condition: Failed
- Location: Door
- Part time: 65,569 hours, 23,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6438,  IN CRUISE FLIGHT SLIDE ARMED INDICATION AFT RT DOOR SHOWED NOT ARMED ON DOOR PAGE. CABIN PRESSURE RED FLASHING LIGHT ALSO INDICATING ON AFT RH DOOR  CABIN PRESS RED FLASHING LIGHT ( CABIN PRESSURE LIGHT (ON DOORS) ).  DISARMED R2 DOOR DAMPER IAW AMM 52-10-00.  R & R THE R2 SLIDE ARM INDICATOR LIGHT IAW AMM  52-73-21 WHICH WAS CAUSING ISSUE TO PRESS LT. TEST OF EMER ESCAPE ALIDE & OVERPRESSURE WARNING OK. PER AMM 52-73-00. ARMED R2 DOOR DAMPER PER AMM 52-10-00. MEL CLEARED, MX4 UPDATED, PLAC REMOVED, MCC NOTIFIED.
